# SDR AALA202308045125

- Difficulty date: August 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 38,908 hours, 4,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHTS AT DOOR L3 MIDDLE LIGHT INOP. TROUBLESHOT FAULT AND FOUND LAMP NOT PROPERLY INSTALLED. PROPERLY INSTALLED LAMP PER B777 AMM 33-51-04.
